# SDR VTZA97114

- Difficulty date: January 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N318UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41041
- Engine: Garrtt TPE3311
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Part number: 8975131
- Condition: Dirty
- Location: Left
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT 6451 - EWR-IAD - ABORTED TAKEOFF DUE TO LT FUEL FILTER WARNING LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MANTENANCE INSPECTED AND REMOVED AND REPLACED FUEL FILTER.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
